Translator Disclaimer
november 2020 Analytic characterization of nef and good line bundles
Dano Kim
Bull. Belg. Math. Soc. Simon Stevin 27(4): 535-545 (november 2020). DOI: 10.36045/j.bbms.180904

Abstract

We give an analytic characterization of nef and good line bundles on smooth projective varieties. This supplements F. Russo's paper ``A characterization of nef and good divisors by asymptotic multiplier ideals'' (Bull. Belg. Math. Soc. Simon Stevin 2009) and extends it in the analytic direction of singular hermitian metrics.

Citation

Download Citation

Dano Kim. "Analytic characterization of nef and good line bundles." Bull. Belg. Math. Soc. Simon Stevin 27 (4) 535 - 545, november 2020. https://doi.org/10.36045/j.bbms.180904

Information

Published: november 2020
First available in Project Euclid: 20 November 2020

MathSciNet: MR4177392
Digital Object Identifier: 10.36045/j.bbms.180904

Subjects:
Primary: 14F18, 32J25, 32U05

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 4 • november 2020
Back to Top